MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 31G 8MMTC 100CT 30/CS BLUE
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Codes Bruise/Contusion (1754); Skin Tears (2516)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned for evaluation.Evaluation in process.Manufacturer contacted customer in a follow-up call on 28-apr-2025 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated that he only used one of the replacement pen needles and will continue to use more to see if the issue happens again.
 
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated that the 31g pen needles are bending when he inserts them and they are not aspirating the insulin.Customer is feeling well at this time and is not having any diabetic symptoms.Customer also advised that in the area in which he administers his insulin, when he is removing the needle, it somewhat "tears the skin and leaves a black and blue mark".No medical intervention associated with the use of the product was reported.The package had not been open or damaged when received by the customer.Customer does not recall how long he has been using the product out of this package.The customer is using compatible product and the pen needle is properly aligned.
 
Additional Manufacturer Narrative
Sections with additional information as of 21-jul-2025: h3: was the device evaluated by the manufacturer and if the device was not evaluated, select from the approved fda codes or select 'other' and enter text in h10.H6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned ; unable to ship returned product to the manufacturer due to biohazard.Returned product scrapped.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key21994101
Report Number1000113657-2025-00163
Device Sequence Number4263555
Product Code FMI
UDI-Device Identifier00021292012809
UDI-Public(01)00021292012809(17)261130(10)1L605
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 3BV TVH TP 31G 8MMTC 100CT 30/CS BLUE
Device Lot Number1L605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? No
Distributor Facility Aware Date04/17/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown